# SDR AALA20170819001

- Difficulty date: August 19, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 53,318 hours, 21,810 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531062
- Condition: Broken
- Location: Bs 500f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD RIGHT SEAT TRACK ATTACHMENT FLANGE AT BS 500F IS BROKEN.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 53-00-52 AND EA 272666.
